# SDR CA190325019

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,889 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520133REVAB
- Condition: Leaking
- Location: Elt
- Component: Elt, Artex
- Component part number: C406NHM
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION OF THE ELT, UPON OPENING THE UNIT, IT APPEARED EVIDENT AN INTERNAL BATTERY CELL HAD RUPTURED, WAS BULGING AND LEAKING ELECTROLYTE. THE BATTERIES ARE OF LITHIUM ION TECHNOLOGY. THE ELT BATTERY WAS REPLACED WITH A NEW PART, THE ELT WAS FUNCTION TESTED SERVICEABLE AND RETURNED TO SERVICE.
